# SDR SWIA2020072951506

- Difficulty date: June 22, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 40,384 hours, 26,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH FS280 / LBL9 INBD ANGLE IS POSSIBLE CRACKED. FLAGGED   (C-CHECK) RO 7/25/2020    REPLACED LH FS280 IB ANGLE AT LBL9 REF CRJ-700 SRM AND BOMBARDIER DWG. COMPLIED WITH SKYWEST TASKCARD.
